Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/12608
Title: Existence of positive solution for a semi positone radial p-laplacian system.
Authors: Martins, Eder Marinho
Issue Date: 2019
Citation: MARTNS, E. M. Existence of positive solution for a semi positone radial p-laplacian system. Rocky Mountain Journal of Mathematics, v. 49, n. 1, p. 199-210, 2019. Disponível em: <https://projecteuclid.org/euclid.rmjm/1552186958>. Acesso em: 03 jul. 2020.
Abstract: In this paper, we prove, for λλ and μμ large, the existence of a positive solution for the semi-positone elliptic system (P)⎧⎩⎨⎪⎪−Δpu=λω(x)f(v)−Δqv=μρ(x)g(u)(u,v)=(0,0)in Ω,in Ω,on ∂Ω,(P){−Δpu=λω(x)f(v)in Ω,−Δqv=μρ(x)g(u)in Ω,(u,v)=(0,0)on ∂Ω, where Ω=B1(0)={x∈RN:|x|≤1}Ω=B1(0)={x∈RN:|x|≤1}, and, for m>1m>1, ΔmΔm denotes the mm-Laplacian operator p,q>1p,q>1. The weight functions ωω, ρ:Ω¯¯¯¯→Rρ:Ω¯→R are radial, continuous, nonnegative and not identically null, and the non-linearities f,g:[0,∞)→Rf,g:[0,∞)→R are continuous functions such that f(t)f(t), g(t)≥−σg(t)≥−σ. The result presented extends, for the radial case, some results in the literature [D. D. Hai and R. Shivaji]. In particular, we do not impose any monotonic condition on ff or gg. The result is obtained as an application of the Schauder fixed point theorem and the maximum principle.
URI: http://www.repositorio.ufop.br/handle/123456789/12608
metadata.dc.identifier.uri2: https://projecteuclid.org/euclid.rmjm/1552186958
metadata.dc.identifier.doi: https://doi.org/10.1216/RMJ-2019-49-1-199
ISSN: 0035-7596
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_ExistencePositiveSolution.pdf114,38 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.